Brown Spots Come Out, Vomiting And Diarrhea Are Black After The Use Of Emergency Contraception?
Good morning, r nI want to ask, r nWhen my wife and I had sex, an accidental leak occurred on a contraceptive (condom) r nAnd I bought postinor2 for 2, r nI wife was taking postinor2 in time 2 days in a row, r nNo any effect, r nAnd my wife returned to drink m capsules for 2 days, r nOn the 3rd day of drinking m capsules, r nMy wife began to issue brown spots, r nIn day 4, you begin to feel vomiting, diarrhea is slightly black, hot stomach, and cramps, is that the effect of postinor2? Or because there are effects of the 2 capsules and postinor2 drugs? Is the effect of postinor2 disappearing after an interval of 4 days of taking postinor2 my wife vomits? And what should I do? Thank you so much for your help
Thank you for asking HealthReplies.com.
Emergency contraceptive pills (including postinor) are actually not included in the class of over-the-counter drugs. So, before consuming it, you need to take your wife to see her first to the doctor. Improper postinor consumption risks causing people who consume them to experience side effects, including failure to prevent pregnancy, abnormal vaginal bleeding, stomach cramps, nausea, vomiting, other digestive disorders (including diarrhea or constipation), allergies, and so on. This condition is likely to trigger your wife's complaints.
Not only because of the side effects of the emergency contraceptive pill he is taking, it could also be, brownish spots from the birth canal, vomiting, blackish diarrhea, and hot stomach and cramps that your wife experiences due to other factors, for example injury to the intimate organs (including due to sexual relations excessive), gastrointestinal infections, peptic ulcers, inflammation of the intestine, hormonal changes before menstruation, disorders of pregnancy (for example miscarriage), and so on.
Our advice, you invite your wife to check her complaints directly to a doctor or a specialist in internal medicine so that further examination and treatment is done ... Further examinations, such as laboratories, X-rays, ultrasound, endoscopy, etc. can also be done by doctors if deemed necessary. In the meantime, your wife can first make the following efforts:
Compress hot stomach and cramps with warm water Rest more Not carelessly taking medicine Don't eat spicy, sour, oily, bersantan food Don't drink too haphazardly Drink plenty of warm water Stay away from alcohol Hope it helps yes ..